# SDR CALA2025091608961

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 37,528 hours, 13,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OF FIRST CLASS EMERGENCY PATHWAY LIGHTS INOP EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - REPLACED BATTERY PACK FUSES FOR FIRST CLASS EMERG LIGHTS REF AMM 33-51-06, NO HELP. OPS TESTED EEL LIGHTS. ALL LIGHTS CONNECTED TO BATTERY PACK M2816 ARE INOP ALONG WITH THE FIRST CLASS PATHWAY LIGHTS. REPLACED BATTERY PACKM2816. ALL EEL LIGHTS ARE NOW OPERATIONAL. REF WDM 33-51-12-7, 33-51-21-7, AMM 33-51-00-710-801, 33-51-06-960-805 PARTS USED:  99-3351-3-0015,QTY :1
